An unusual complication of combined gonioscopy-assisted transluminal trabeculotomy and phacoemulsification: vision loss due to intracapsular hematoma


Yalinbas D., AKTAŞ Z. , Hepsen I., Dilekmen N.

INTERNATIONAL OPHTHALMOLOGY, cilt.38, sa.5, ss.2223-2226, 2018 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 38 Konu: 5
  • Basım Tarihi: 2018
  • Doi Numarası: 10.1007/s10792-017-0710-4
  • Dergi Adı: INTERNATIONAL OPHTHALMOLOGY
  • Sayfa Sayıları: ss.2223-2226

Özet

PurposeTo report two cases with an acute vision loss due to intracapsular hemorrhage (hematoma) after an uncomplicated gonioscopy-assisted transluminal trabeculotomy (GATT) combined with phacoemulsification surgery.MethodsCase report.ResultsSeventy-six-year-old male and 75-year-old female patients with cataract and pseudoexfoliative glaucoma (XFG) uncontrolled with maximum medical therapy both underwent GATT combined with phacoemulsification. Shortly after the surgery, intracapsular hematoma behind the intraocular lens (IOL) were noted in both patients. Hematoma cleared in both of them via IOL extraction-anterior vitrectomy and YAG-laser capsulotomy, respectively. Hematoma cleared in both patients without any surgical complications.ConclusionsVision loss due to unclearing intracapsular hematoma might be an early complication of combined GATT and phacoemulsification surgery.